On the Poincaré duality.

Abdelaziz Kheldouni

Extracta Mathematicae (1999)

  • Volume: 14, Issue: 3, page 247-266
  • ISSN: 0213-8743

How to cite


Kheldouni, Abdelaziz. "Sur la dualité de Poincaré.." Extracta Mathematicae 14.3 (1999): 247-266. <http://eudml.org/doc/38612>.

author = {Kheldouni, Abdelaziz},
journal = {Extracta Mathematicae},
keywords = {Dualidad; Problema de Poincaré; Variedad; slant-product; cap-product},
language = {fre},
number = {3},
pages = {247-266},
title = {Sur la dualité de Poincaré.},
url = {http://eudml.org/doc/38612},
volume = {14},
year = {1999},

AU - Kheldouni, Abdelaziz
TI - Sur la dualité de Poincaré.
JO - Extracta Mathematicae
PY - 1999
VL - 14
IS - 3
SP - 247
EP - 266
LA - fre
KW - Dualidad; Problema de Poincaré; Variedad; slant-product; cap-product
UR - http://eudml.org/doc/38612
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.